Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Leg and face numbness, lightheadedness, heaviness in legs, suspected to be dehydration. Views?

Good Morning, A few weeks ago my legs went numb and my face as well..i went to er thinking i was having a stroke ..all test came back fine... i ve been having symptoms on and off since then (last week in october)..not as severe as that time but i continue to have the symptoms..i feel lightheaded and my legs feel heavy and i have a hard time walking..the neuro told me it was caused by dehydration (i have since began drinking a lot of water)... im getting worried, symptoms occurring more frequently and i don t get any answers from my doctor..the sypmtoms last about 1/2 hour then i get sensation back to my legs...and the lightheaded becomes a mild headache for a while..
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You ought to consult your neurologist again – Atypical seizures or cerebrovascular insufficiency need to be excluded. / EEG and MRI may be needed. MRA (MRI angiography) shows blood vessels and is generally done at the same sitting.

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor